Document Type: Research Paper

Author

Department of Mathematics and Statistics, University of Turku, Turku, Finland.

Abstract

In the present paper, we prove subordination, superordination and sandwich-type properties of a certain integral operators for univalent functions on open unit disc, moreover the special behavior of this class is investigated.

Keywords

[1] Bulboaca. T, Sandwich-type results for a class of convex integral operators, Acta Mathematica Scientia, 62(3)(2012)

[2] Cho. Nak. Eun, Kwon. Oh. Sang, Owa. Shigeyoshi, Srivastava. H. M, A class of integral operators preserving subordination and superordination for meromorphic functions, Appl Math Comput, 2007, 193: 463-474.

[3] Miller. S. S, and Mocanu. P. T, Di erential subordinations. Theory and applications, Marcel Dekker, New York, 1999.

[4] Miller. S. S, and Mocanu. P. T, Di erential subordinations and univalent functions, Michigan Math. J., 28(1981), 157-171.

[5] Miller. S. S, and Mocanu P. T, Subordinants of di erential superordinations, Complex Variables, 48(10)(2003), 815-826.

[6] Miller. S. S, and Mocanu. P. T, Univalent solutions of Briot-Bouquet di erential equations, J. Di erential Equations, 56(1985), 297-309.

[7] Mocanu. P. T, Al-Amiri. H, Chan. K. C, Gresser. J, Suebert. S, Integral operators on certain subclasses of univalent functions, Revue Roumaine Math Pures Appl.,60,3-4(1995), 339-348.

[8] Pommerenke. Ch. Univalent Functions, Vanderhoeck and Ruprecht, Gottingen, 1975.